# SDR HALA2018111500589

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 44175
- Aircraft time: 26,002 hours, 31,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Part time: 1,001 hours, 2,255 cycles
- Component: Evac Slide
- Component part number: D29982225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SLIDE NEEDS TO BE REPLACED. RETAINING PIN MISSING. REPLACED FWD SERVICE DOOR SLIDE PER AMM 25-61-03. SECURITY CHECK GOOD. OK FOR SERVICE.
